ocd itches update

Per M’s suggestion, I looked it up and… itching is a common side effect of the new medicine I just started, Setraline/Zoloft.

Other than the itching, I’ve not had any severe side effects, which is nice.  Mild exhaustion and itching is livable, although the itching certainly impairs my life.

I do, however, feel as if the itching contributes to my skin being bad immensely.  I still feel as if I’d be beautiful without skin.  I still feel as if being skinned is how I should be.  I do not want to have skin – so I will continue to pierce and prod and tattoo and modify mine until it feels right, until there is control.  Until I have control over how I feel about my skin.  Until I know that my skin is right.

However, it will never be right.  There will always be something amidst.  Always something that is wrong and that I need to change and that I wish was different.  Something.  I will never be right.  I will never be correct.  I am wrong.  I am inherently wrong.

I wish I could feel better about myself, but I just can’t.  I’m trying so hard.

If I survive then I’ll see you tomorrow,

Lex

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s